• Previous Article
    Non-autonomous 2D Newton-Boussinesq equation with oscillating external forces and its uniform attractor
  • EECT Home
  • This Issue
  • Next Article
    The lifespan of solutions for a viscoelastic wave equation with a strong damping and logarithmic nonlinearity
doi: 10.3934/eect.2021042
Online First

Online First articles are published articles within a journal that have not yet been assigned to a formal issue. This means they do not yet have a volume number, issue number, or page numbers assigned to them, however, they can still be found and cited using their DOI (Digital Object Identifier). Online First publication benefits the research community by making new scientific discoveries known as quickly as possible.

Readers can access Online First articles via the “Online First” tab for the selected journal.

Well-posed control problems related to second-order differential inclusions

LMPA Laboratory, Department of Mathematics, Jijel University, 18000, Algeria

* Corresponding author: Mustapha Fateh Yarou

Received  September 2020 Revised  July 2021 Early access August 2021

The paper deals with quadratic optimal control problems, we study the equivalence between well-posed problems and affinity on the control for a second-order differential inclusions with two-points conditions, governed by a maximal monotone operator in a finite dimensional space.

Citation: Doria Affane, Mustapha Fateh Yarou. Well-posed control problems related to second-order differential inclusions. Evolution Equations & Control Theory, doi: 10.3934/eect.2021042
References:
[1]

S. Adly, A Variational Approach to Nonsmooth Dynamics: Applications in Unilateral Mechanics and Electronics, Springer Briefs in Mathematics, 2017. doi: 10.1007/978-3-319-68658-5.  Google Scholar

[2]

S. AdlyB. Brogliato and B. K. Le, Well-posedness, robustness and stability analysis of a set-valued controller for Lagrangian systems, SIAM J. Control Optim., 51 (2013), 1592-1614.  doi: 10.1137/120872450.  Google Scholar

[3]

D. Affane, Quelques Problèmes de Contrôle Optimal pour des Inclusions Différentielles, Ph.D. thesis, MSBY University of Jijel, Algeria, 2012. Google Scholar

[4]

D. Affane and D. Azzam-Laouir, A control problem governed by a second-order differential inclusion, Applic. Anal., 88 (2009), 1677-1690.  doi: 10.1080/00036810903330520.  Google Scholar

[5]

E. Asplund, $\breve{C}$eby$\breve{s}$ev sets in Hilbert space, Trans. Amer. Math. Soc., 114 (1969), 235-240.  doi: 10.2307/1995279.  Google Scholar

[6]

H. Attouch, Variational Convergence for Functions and Operators, Pitman, Boston, 1984.  Google Scholar

[7]

H. Attouch, R. I. Bot and E. R. Csetnek, Fast optization via inertial dynamics with closed-loop damping, arXiv: 2008.02261v3, [math.OC] (2021), 1–63. Google Scholar

[8]

H. Attouch and J. B. Wets, Quantitative stability of variational systems: III. $\epsilon$-appoximate solutions, (Title: Lipschitzian stabilty of $\epsilon$-appoximate solutions in convex optimization), IIASA. Laxenburg, 25 (1987), 87. Google Scholar

[9]

H. Attouch and J. B. Wets, Quantitative stability of variational systems: I. The epigraphical distance, Trans. Amer. Math. Soc., 328 (1991), 695-729.  doi: 10.2307/2001800.  Google Scholar

[10]

H. Attouch and J. B. Wets, Quantitative stability of variational systems: II. A framework for nonlinear conditioning, SIAM J. Optimization, 3 (1993), 359-381.  doi: 10.1137/0803016.  Google Scholar

[11]

D. Azzam-Laouir and S. Lounis, Nonconvex perturbations of second order maximal monotone differential inclusions, Topol. Meth. Nonlin. Anal., 35 (2010), 305-317.   Google Scholar

[12]

J. Bastien, Systémes Dynamiques Discrets Avec Frottement et Identification en Biomécanique, Mémoire d'Habilitation à Diriger des Recherches, Université Lyon 1, 2013. Google Scholar

[13]

G. Beer, Topologies on Closed and Closed Convex Sets, Mathematics and Its Applications, Kluwer Academic Publishers Group, Dordrecht, 1993. doi: 10.1007/978-94-015-8149-3.  Google Scholar

[14]

B. Brogliato and A. Tanwani, Dynamical systems coupled with monotone set-valued operators: Formalisms, applications, well-posedness, and stability, SIAM Review, Society for Industrial and Applied Mathematics, 62 (2020), 3-129.  doi: 10.1137/18M1234795.  Google Scholar

[15]

A. L. Dontchev and T. Zolezzi, Well-Posed Optimization Problems, Springer-Verlag, Berlin Heidelberg, 1993. doi: 10.1007/BFb0084195.  Google Scholar

[16]

I. Ekeland and R. Temam, Analyse Convexe and Problémes Variationelles, Dunod and Gauthier-Villars, Paris, 1974. Google Scholar

[17]

A. D. Ioffe and A. J. Zaslavski, Variational principles and well-posedness in optimization and calculus of variations, SIAM J. Control Optim., 38 (2000), 566-581.  doi: 10.1137/S0363012998335632.  Google Scholar

[18]

R. Lucchetti and T. Zolezzi, On well-posedness and stability analysis in optimization, in: Mathematical programming with data perturbations, Lecture Notes in Pure and Appl. Math., Dekker, New York, 195 (1997), 223-251.  Google Scholar

[19]

E. Muselli, Affinity and well-posedness for optimal control problems in hilbert spaces, J. Convex Anal., 14 (2007), 767-784.   Google Scholar

[20]

L. Paoli and A. Petrov, Global solutions to phase change models with heat transfer for a class of smart materials, Nonlinear Anal. Real World Appl., 17 (2014), 47-63.  doi: 10.1016/j.nonrwa.2013.10.005.  Google Scholar

[21]

T. Zolezzi, A characterization of well-posed optimal control systems, SIAM J. Control Optim., 19 (1981), 604-616.  doi: 10.1137/0319038.  Google Scholar

[22]

T. Zolezzi, Well-posedness criteria in optimization with application to the calculus of variations, Nonlinear Anal., 25 (1995), 437-453.  doi: 10.1016/0362-546X(94)00142-5.  Google Scholar

[23]

T. Zolezzi, Extended well-posedness of optimization problems, J. Optim. Theory Appl., 91 (1996), 257-266.  doi: 10.1007/BF02192292.  Google Scholar

[24]

T. Zolezzi, Well-posedness and conditioning of optimization problems, Pliska Stud. Math. Bulgar., 12 (1998), 267-280.   Google Scholar

show all references

References:
[1]

S. Adly, A Variational Approach to Nonsmooth Dynamics: Applications in Unilateral Mechanics and Electronics, Springer Briefs in Mathematics, 2017. doi: 10.1007/978-3-319-68658-5.  Google Scholar

[2]

S. AdlyB. Brogliato and B. K. Le, Well-posedness, robustness and stability analysis of a set-valued controller for Lagrangian systems, SIAM J. Control Optim., 51 (2013), 1592-1614.  doi: 10.1137/120872450.  Google Scholar

[3]

D. Affane, Quelques Problèmes de Contrôle Optimal pour des Inclusions Différentielles, Ph.D. thesis, MSBY University of Jijel, Algeria, 2012. Google Scholar

[4]

D. Affane and D. Azzam-Laouir, A control problem governed by a second-order differential inclusion, Applic. Anal., 88 (2009), 1677-1690.  doi: 10.1080/00036810903330520.  Google Scholar

[5]

E. Asplund, $\breve{C}$eby$\breve{s}$ev sets in Hilbert space, Trans. Amer. Math. Soc., 114 (1969), 235-240.  doi: 10.2307/1995279.  Google Scholar

[6]

H. Attouch, Variational Convergence for Functions and Operators, Pitman, Boston, 1984.  Google Scholar

[7]

H. Attouch, R. I. Bot and E. R. Csetnek, Fast optization via inertial dynamics with closed-loop damping, arXiv: 2008.02261v3, [math.OC] (2021), 1–63. Google Scholar

[8]

H. Attouch and J. B. Wets, Quantitative stability of variational systems: III. $\epsilon$-appoximate solutions, (Title: Lipschitzian stabilty of $\epsilon$-appoximate solutions in convex optimization), IIASA. Laxenburg, 25 (1987), 87. Google Scholar

[9]

H. Attouch and J. B. Wets, Quantitative stability of variational systems: I. The epigraphical distance, Trans. Amer. Math. Soc., 328 (1991), 695-729.  doi: 10.2307/2001800.  Google Scholar

[10]

H. Attouch and J. B. Wets, Quantitative stability of variational systems: II. A framework for nonlinear conditioning, SIAM J. Optimization, 3 (1993), 359-381.  doi: 10.1137/0803016.  Google Scholar

[11]

D. Azzam-Laouir and S. Lounis, Nonconvex perturbations of second order maximal monotone differential inclusions, Topol. Meth. Nonlin. Anal., 35 (2010), 305-317.   Google Scholar

[12]

J. Bastien, Systémes Dynamiques Discrets Avec Frottement et Identification en Biomécanique, Mémoire d'Habilitation à Diriger des Recherches, Université Lyon 1, 2013. Google Scholar

[13]

G. Beer, Topologies on Closed and Closed Convex Sets, Mathematics and Its Applications, Kluwer Academic Publishers Group, Dordrecht, 1993. doi: 10.1007/978-94-015-8149-3.  Google Scholar

[14]

B. Brogliato and A. Tanwani, Dynamical systems coupled with monotone set-valued operators: Formalisms, applications, well-posedness, and stability, SIAM Review, Society for Industrial and Applied Mathematics, 62 (2020), 3-129.  doi: 10.1137/18M1234795.  Google Scholar

[15]

A. L. Dontchev and T. Zolezzi, Well-Posed Optimization Problems, Springer-Verlag, Berlin Heidelberg, 1993. doi: 10.1007/BFb0084195.  Google Scholar

[16]

I. Ekeland and R. Temam, Analyse Convexe and Problémes Variationelles, Dunod and Gauthier-Villars, Paris, 1974. Google Scholar

[17]

A. D. Ioffe and A. J. Zaslavski, Variational principles and well-posedness in optimization and calculus of variations, SIAM J. Control Optim., 38 (2000), 566-581.  doi: 10.1137/S0363012998335632.  Google Scholar

[18]

R. Lucchetti and T. Zolezzi, On well-posedness and stability analysis in optimization, in: Mathematical programming with data perturbations, Lecture Notes in Pure and Appl. Math., Dekker, New York, 195 (1997), 223-251.  Google Scholar

[19]

E. Muselli, Affinity and well-posedness for optimal control problems in hilbert spaces, J. Convex Anal., 14 (2007), 767-784.   Google Scholar

[20]

L. Paoli and A. Petrov, Global solutions to phase change models with heat transfer for a class of smart materials, Nonlinear Anal. Real World Appl., 17 (2014), 47-63.  doi: 10.1016/j.nonrwa.2013.10.005.  Google Scholar

[21]

T. Zolezzi, A characterization of well-posed optimal control systems, SIAM J. Control Optim., 19 (1981), 604-616.  doi: 10.1137/0319038.  Google Scholar

[22]

T. Zolezzi, Well-posedness criteria in optimization with application to the calculus of variations, Nonlinear Anal., 25 (1995), 437-453.  doi: 10.1016/0362-546X(94)00142-5.  Google Scholar

[23]

T. Zolezzi, Extended well-posedness of optimization problems, J. Optim. Theory Appl., 91 (1996), 257-266.  doi: 10.1007/BF02192292.  Google Scholar

[24]

T. Zolezzi, Well-posedness and conditioning of optimization problems, Pliska Stud. Math. Bulgar., 12 (1998), 267-280.   Google Scholar

[1]

Nguyen Thi Hoai. Asymptotic approximation to a solution of a singularly perturbed linear-quadratic optimal control problem with second-order linear ordinary differential equation of state variable. Numerical Algebra, Control & Optimization, 2021, 11 (4) : 495-512. doi: 10.3934/naco.2020040

[2]

Soumia Saïdi. On a second-order functional evolution problem with time and state dependent maximal monotone operators. Evolution Equations & Control Theory, 2021  doi: 10.3934/eect.2021034

[3]

Ugur G. Abdulla. On the optimal control of the free boundary problems for the second order parabolic equations. I. Well-posedness and convergence of the method of lines. Inverse Problems & Imaging, 2013, 7 (2) : 307-340. doi: 10.3934/ipi.2013.7.307

[4]

Leonardo Colombo, David Martín de Diego. Second-order variational problems on Lie groupoids and optimal control applications. Discrete & Continuous Dynamical Systems, 2016, 36 (11) : 6023-6064. doi: 10.3934/dcds.2016064

[5]

Wenming Hu, Huicheng Yin. Well-posedness of low regularity solutions to the second order strictly hyperbolic equations with non-Lipschitzian coefficients. Communications on Pure & Applied Analysis, 2019, 18 (4) : 1891-1919. doi: 10.3934/cpaa.2019088

[6]

Rui Li, Yingjing Shi. Finite-time optimal consensus control for second-order multi-agent systems. Journal of Industrial & Management Optimization, 2014, 10 (3) : 929-943. doi: 10.3934/jimo.2014.10.929

[7]

Hongwei Lou, Jiongmin Yong. Second-order necessary conditions for optimal control of semilinear elliptic equations with leading term containing controls. Mathematical Control & Related Fields, 2018, 8 (1) : 57-88. doi: 10.3934/mcrf.2018003

[8]

Hongwei Lou. Second-order necessary/sufficient conditions for optimal control problems in the absence of linear structure. Discrete & Continuous Dynamical Systems - B, 2010, 14 (4) : 1445-1464. doi: 10.3934/dcdsb.2010.14.1445

[9]

Leonardo Colombo. Second-order constrained variational problems on Lie algebroids: Applications to Optimal Control. Journal of Geometric Mechanics, 2017, 9 (1) : 1-45. doi: 10.3934/jgm.2017001

[10]

Nobu Kishimoto. Local well-posedness for the Cauchy problem of the quadratic Schrödinger equation with nonlinearity $\bar u^2$. Communications on Pure & Applied Analysis, 2008, 7 (5) : 1123-1143. doi: 10.3934/cpaa.2008.7.1123

[11]

Hancheng Guo, Jie Xiong. A second-order stochastic maximum principle for generalized mean-field singular control problem. Mathematical Control & Related Fields, 2018, 8 (2) : 451-473. doi: 10.3934/mcrf.2018018

[12]

Qingsong Duan, Mengwei Xu, Liwei Zhang, Sainan Zhang. Hadamard directional differentiability of the optimal value of a linear second-order conic programming problem. Journal of Industrial & Management Optimization, 2021, 17 (6) : 3085-3098. doi: 10.3934/jimo.2020108

[13]

Xiaoqiang Dai, Shaohua Chen. Global well-posedness for the Cauchy problem of generalized Boussinesq equations in the control problem regarding initial data. Discrete & Continuous Dynamical Systems - S, 2021, 14 (12) : 4201-4211. doi: 10.3934/dcdss.2021114

[14]

Changjie Fang, Weimin Han. Well-posedness and optimal control of a hemivariational inequality for nonstationary Stokes fluid flow. Discrete & Continuous Dynamical Systems, 2016, 36 (10) : 5369-5386. doi: 10.3934/dcds.2016036

[15]

Mircea Sofonea, Yi-bin Xiao. Tykhonov well-posedness of a viscoplastic contact problem. Evolution Equations & Control Theory, 2020, 9 (4) : 1167-1185. doi: 10.3934/eect.2020048

[16]

Yuanyuan Ren, Yongsheng Li, Wei Yan. Sharp well-posedness of the Cauchy problem for the fourth order nonlinear Schrödinger equation. Communications on Pure & Applied Analysis, 2018, 17 (2) : 487-504. doi: 10.3934/cpaa.2018027

[17]

Boling Guo, Jun Wu. Well-posedness of the initial-boundary value problem for the fourth-order nonlinear Schrödinger equation. Discrete & Continuous Dynamical Systems - B, 2021  doi: 10.3934/dcdsb.2021205

[18]

W. Sarlet, G. E. Prince, M. Crampin. Generalized submersiveness of second-order ordinary differential equations. Journal of Geometric Mechanics, 2009, 1 (2) : 209-221. doi: 10.3934/jgm.2009.1.209

[19]

José F. Cariñena, Irina Gheorghiu, Eduardo Martínez. Jacobi fields for second-order differential equations on Lie algebroids. Conference Publications, 2015, 2015 (special) : 213-222. doi: 10.3934/proc.2015.0213

[20]

Jaume Llibre, Amar Makhlouf. Periodic solutions of some classes of continuous second-order differential equations. Discrete & Continuous Dynamical Systems - B, 2017, 22 (2) : 477-482. doi: 10.3934/dcdsb.2017022

2020 Impact Factor: 1.081

Article outline

[Back to Top]